# SDR DALA13066699000

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,847 hours, 42,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 3D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
